# SDR HEEA083575

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,828 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076003005
- Part serial: 6309CFG
- Condition: Leaking
- Location: Rotor Servo Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ROTOR SERVO SYSTEM LEAKING AT PILOT VALVE. REPLACED SERVO.
